# SDR 0400269605

- Difficulty date: January 16, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 73,842 hours, 66,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (L) CHECK FOUND CRACK IN SKIN AS BS 996 BETWEEN L7L AND L8L. REPAIRED IAW EA 96-197817.
